# SDR SWIA200718895

- Difficulty date: November 22, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 32,219 hours, 45,718 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5541 - LAV SMOKE DETECTOR SOUNDED WHEN APU WAS STARTED.  OPERATED BOTH PACKS WITH NO DEFECTS NOTED.
